# SDR AALA20160711002

- Difficulty date: July 12, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 61,455 hours, 7,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 8200037201
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR RIGHT AFT AISLE EXIT SIGN HOUSING ASSEMBLY IS CRACKED.  REMOVED AND REPLACED HOUSING ASSEMBLY AND ACCOMPLISHED OPERATIONAL TEST IAW AMM 33-25-02 AND 33-28-00.
